# SDR USAABB03087

- Difficulty date: June 3, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Part number: 849701
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2 HOURS AFTER DEPARTURE, THE CONFIGURATION LIGHT ILLUMINATED AND THE CREW RECEIVED THE EICAS MESSAGE 'FLAPS'. FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TRIED THE BITE ON THE PSEU AND RECEIVED NO RESPONSE.  THE PSEU WAS REPLACED.  (M)
